# SDR CALA2025071006423

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 32,395 hours, 11,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED AISLE EMERGENCY LIGHT AT ROW 10 IS INOP.  FOUND DAMAGED WIRE BETWEEN ROW 10 AND 11. REQUESTING MEL. APPLIED PROTECTIVE TAPE REF SWPM 20-10-13. TOMC APPROVED APPLIED PLACARD. *DM* IF UNABLE TO RESOLVE UPDATE LP WITH P/N AND PICS HARNESS P/N RD-FP1234C076, M&E 29-4420-3-0143, NIS. REF CONFIG DRAWING 4420DD16388 SHEET 2. REMOVED DAMAGED WIRE SECTION AND SPLICED REMAINING WIRE REF SWPM 20-30-12. PERFORMED EMERGENCY LIGHT OPS TEST REF AMM TASK 33-51-00-710-801. OPS CHECK NORMAL, PLACARD REMOVED. FLAG SDR
